# SDR QXEA2015010901145

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,153 hours, 33,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 20 CORRODED.   REMOVED THE SEAT TRACK IAW SRM 51-42-05-02-01, STEP 4E, 2-8, AND SRM 51-40-15-02-01, STEP 6M, 1-3.   LOCATED, DRILLED AND DEBURRED NEW SEAT TRACK IAW SRM 51-40-07-02-01, STEP 5B (1-13). INSTALLED THE SEAT TRACK IAW SRM 51-42-05-02-04 AND 51-40-15-02-01.
